# SDR HEEA0011110

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 212030065151A
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD EDGE OF PANEL 1/4" SHORT TO MAINTAIN CORRECT RIVET EDGE DISTANCE.  ALL OTHER AREAS ARE CORRECT.  PANEL IS JUST TOO SHORT ON FORWARD EDGE.
